A criterion of algebraicity for Lelong classes and analytic sets

Ahmed Zeriahi Laboratoire de Mathématiques Emile Picard, UMR 5580, Université Paul Sabatier-Toulouse 3

TBD mathscidoc:1701.331884

Acta Mathematica, 184, (1), 113-143, 1998.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:35 uploaded by actaadmin ] [ 257 downloads ] [ 0 comments ]
@inproceedings{ahmed1998a,
  title={A criterion of algebraicity for Lelong classes and analytic sets},
  author={Ahmed Zeriahi},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203335657270593},
  booktitle={Acta Mathematica},
  volume={184},
  number={1},
  pages={113-143},
  year={1998},
}
Ahmed Zeriahi. A criterion of algebraicity for Lelong classes and analytic sets. 1998. Vol. 184. In Acta Mathematica. pp.113-143. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203335657270593.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved